Iwasawa theory of totally real fields for certain non-commutative p-extensions

研究成果: ジャーナルへの寄稿記事

11 引用 (Scopus)

抄録

In this paper, we will prove the non-commutative Iwasawa main conjecture-formulated by John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha and Otmar Venjakob (2005)-for certain specific non-commutative p-adic Lie extensions of totally real fields by using theory on integral logarithms introduced by Robert Oliver and Laurence R. Taylor, theory on Hilbert modular forms introduced by Pierre Deligne and Kenneth A. Ribet, and so on. Our results give certain generalization of the recent work of Kazuya Kato on the proof of the main conjecture for Galois extensions of Heisenberg type.

元の言語英語
ページ(範囲)1068-1097
ページ数30
ジャーナルJournal of Number Theory
130
発行部数4
DOI
出版物ステータス出版済み - 4 1 2010
外部発表Yes

Fingerprint

Iwasawa Theory
Hilbert Modular Forms
Galois Extension
P-adic
Logarithm
Generalization

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

Iwasawa theory of totally real fields for certain non-commutative p-extensions. / Hara, Takashi.

:: Journal of Number Theory, 巻 130, 番号 4, 01.04.2010, p. 1068-1097.

研究成果: ジャーナルへの寄稿記事

@article{ae97b01288b943d2812b62e4702e7ecd,
title = "Iwasawa theory of totally real fields for certain non-commutative p-extensions",
abstract = "In this paper, we will prove the non-commutative Iwasawa main conjecture-formulated by John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha and Otmar Venjakob (2005)-for certain specific non-commutative p-adic Lie extensions of totally real fields by using theory on integral logarithms introduced by Robert Oliver and Laurence R. Taylor, theory on Hilbert modular forms introduced by Pierre Deligne and Kenneth A. Ribet, and so on. Our results give certain generalization of the recent work of Kazuya Kato on the proof of the main conjecture for Galois extensions of Heisenberg type.",
author = "Takashi Hara",
year = "2010",
month = "4",
day = "1",
doi = "10.1016/j.jnt.2009.08.008",
language = "English",
volume = "130",
pages = "1068--1097",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Iwasawa theory of totally real fields for certain non-commutative p-extensions

AU - Hara, Takashi

PY - 2010/4/1

Y1 - 2010/4/1

N2 - In this paper, we will prove the non-commutative Iwasawa main conjecture-formulated by John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha and Otmar Venjakob (2005)-for certain specific non-commutative p-adic Lie extensions of totally real fields by using theory on integral logarithms introduced by Robert Oliver and Laurence R. Taylor, theory on Hilbert modular forms introduced by Pierre Deligne and Kenneth A. Ribet, and so on. Our results give certain generalization of the recent work of Kazuya Kato on the proof of the main conjecture for Galois extensions of Heisenberg type.

AB - In this paper, we will prove the non-commutative Iwasawa main conjecture-formulated by John Coates, Takako Fukaya, Kazuya Kato, Ramdorai Sujatha and Otmar Venjakob (2005)-for certain specific non-commutative p-adic Lie extensions of totally real fields by using theory on integral logarithms introduced by Robert Oliver and Laurence R. Taylor, theory on Hilbert modular forms introduced by Pierre Deligne and Kenneth A. Ribet, and so on. Our results give certain generalization of the recent work of Kazuya Kato on the proof of the main conjecture for Galois extensions of Heisenberg type.

UR - http://www.scopus.com/inward/record.url?scp=76749168425&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76749168425&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2009.08.008

DO - 10.1016/j.jnt.2009.08.008

M3 - Article

AN - SCOPUS:76749168425

VL - 130

SP - 1068

EP - 1097

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 4

ER -